# SDR AT0700079

- Difficulty date: May 22, 2006
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR SILL AREA, HAS AREA'S OF SURFACE CORROSION AND CHIPPED/CRACKED PAINT.  INSTALLED FWD CARGO DOOR CUTOUT LOWER JAMB PAN REPAIR IAW B717 SRM 53-20-15 REPAIR 6.
